Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: R. Glowinski, J. L. Lions and R. Trémolières
Title: Numerical analysis of variational inequalities
Additional book information: Studies in Mathematics and its Applications, vol. 8, North-Holland, Amsterdam, 1981, xxx + 778 pp., $109.75.

References [Enhancements On Off] (What's this?)

  • 1. Claudio Baiocchi, Sur un problème à frontière libre traduisant le filtrage de liquides à travers des milieux poreux, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A1215–A1217 (French). MR 0297207
  • 2. C. Baiocchi, F. Brezzi and V. Comincioli, Free boundary problems in fluid flow through porous media, Second International Symposium on Finite Element Methods in Flow Problems (Santa Margharita, 1976), pp. 407-420.
  • 3. Haïm R. Brezis and Guido Stampacchia, Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. France 96 (1968), 153–180 (French). MR 0239302
  • 4. C. W. Cryer, A bibliography of free boundary problems, Mathematics Research Center Report #1793, 1977.
  • 5. C. W. Cryer and H. Fetter, The numerical solution of axisymmetric free boundary porous well problems using variational inequalities, Mathematics Research Center Report # 1761, 1977.
  • 6. G. Duvaut and J.-L. Lions, Les inéquations en mécanique et en physique, Dunod, Paris, 1972 (French). Travaux et Recherches Mathématiques, No. 21. MR 0464857
  • 7. R. Glowinski, J. L. Lions, and R. Trémolières, Analyse numerique des inéquations variation-nelles, Dunod, Paris, 1976.

Review Information:

Reviewer: William W. Hager
Journal: Bull. Amer. Math. Soc. 8 (1983), 100-102